# SDR MEX2003403

- Difficulty date: August 31, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 3916322663
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT AIR TURN BACK, WHEN AIRBORE RT ENGINE BECAME ACCELERATING, IT WASN`T ABLE TO CONTROL IT, THROTTLE AT IDLE AND ENGINE AT MAXIMUM TRUST AND ENGINE WAS SHUT DOWN.  DURING REVISION WAS DETECTED WITHOUT RT CONTROL ACCELERATOR AND THE 53C CABLE WAS FOUND BROKEN.  THE 53C CABLE WAS REPLACED IAW MM 76-1100, ALL CORRECT.  DURING OVERNIGHT SERVICE BOTH ENGINES TRIM WERE CHECKED IAW MM 71-00-00, ALL CORRECT.(K)
